# SDR SWIA200820289

- Difficulty date: July 11, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft time: 17,170 hours, 14,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS484 LBL27 FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED AT FLOOR BEAM. (C-CHECK)REPLACED.
